# SDR DALA2016081706057

- Difficulty date: August 11, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,587 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 604
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 604 ABOVE STRINGER 12R.  BURNISHED AREA.   PERFORMED HFEC INSPECTION OF BLENDED AREA IAW ERA 549836-14, REV.  ORIG, SEC 1 STEP 2. NO CRACKS INDICATED. C/W STEPS 3  AND 4 OF ERA 549836-14, REV. ORIG, SEC. 1.
